Skip to Content

Join the 'Ertapenem' group to help and get support from people like you.

Ertapenem Questions

We found 7 questions associated with the 'Ertapenem' topic.

Is 3 weeks or more use of Ertapenem to treat eColi prostate infection dangerous?

Posted 16 Oct 2015 by MTee 2 answers

My husband's (64 yr old) doctor just increased a treatment plan to 3 weeks of IV Ertapenem (1 gm per day) to target a prostate infection from an antibiotic resistent e-Coli strain. I understand this is a very strong drug and wonder if any one had experience with the use of this antibiotics in ...

Ertapenem - Is there any statistics on what % of patients using develops serious adverse effect?

Posted 13 Oct 2015 by MTee 1 answer

My 64 yr old husband is being treated for his 6th UTI in 9 months, now determined to be caused by an underlying prostate infection. And doctor further determined the eColi causing the current infection is of an antibiotic resistent strain that's in-sensitive to all oral antibiotics. How bad is ...

What are the side affects to Vancomycin, and Ertapenum, IV?

Posted 12 Feb 2012 by KarenKaySundsvold 1 answer

Jan. 28th my husband had an emergency surgery where they removed 2 toes and cut the bottom of his foot away due to a gangorine cyst. Jan. 29th, he had 1 more toe removed, and a leg vein opened by balloon. Noticed EKG wasn't right, had a stint put in a valve of his heart. A Blood wouldn't ...

Patient has acute muscular paralysis following Amikacyn.Treatment stopped 1week.how long to recover?

Posted 21 Jan 2011 by aldoakhras 2 answers

my patient is 75 years old, treated for nosocomial infection after surgery. treatment included Ertapenem and Amikacyn.Treatment stopped 10 days ago and she still shows severe pain and muscular paralysis in the legs. what can i do?how long does it take?any known treatment? thanks/urgent

Are there any situations that would allow Ertapenem to be infused, via a pump, into a PICC Line?

Posted 18 Oct 2009 by Jim Gordon 1 answer

My wife required daily administration of Ertapenem and Cubicin IV antibiotics for a liver infection following a Whipple operation for removal of a common bile duct cancer. Each medication was infused daily, over a two month period, via gravity through a PICC Line. Because a Pump weas not used, ...

Ertapenem - WOuld this drug cause patients to become disoriented, confused, lethargic?

Posted 14 Sep 2009 by swells2 1 answer

My 77 yr old husband has been on IV Ertapenem since 8-24-09 and has had multiple symptoms including loss of appetite, dermatitis, and renal insufficiency, in addition to the confusion etc.

Ask a Question

Further Information

Related Condition Support Groups

Urinary Tract Infection, Pelvic Infections, Intraabdominal Infection, Kidney Infections, Pyelonephritis, Infection Prophylaxis, Pneumonia, Skin Infection

Related Drug Support Groups

Invanz

Ertapenem Patient Information at Drugs.com